MathSciNet Relay Station
MathSciNet bibliographic data
MR735839 60B15 (15A52 60H25 93E15)
Cohen, Joel E.; Newman, Charles M. The stability of large random matrices and their products. Ann. Probab. 12 (1984), no. 2, 283–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement